| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 2, 2008, no. 25-28


B. Ibrahimou
      The generalized degree for multifunctions perturbations of maximal monotone operators and applications
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 25-28, 1201-1208.

S. K. Datta, S. Kar
      Some growth properties of Wronskians
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 25-28, 1209-1221.

A. Hamydy
      Travelling waves solutions for ice-sheets equation
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 25-28, 1223-1232.

K. K. Dewan, S. Hans, R. Lal
      Generalization of a theorem of Malik concerning composite polynomials
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 25-28, 1233-1239.

B. Gupta, S. K. Srivastava
      On the \psi-dichotomy for impulsive homogenous linear differential equations
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 25-28, 1241-1248.

B. Gupta, S. K. Srivastava
      Existence of \psi-bounded solution for a system of impulsive differential equations
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 25-28, 1249-1256.

S. Panayappan, A. Radharamani
      A note on p-* paranormal operators and absolute k-* paranormal operators
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 25-28, 1257-1261.

A. Riazi, N. Tahmasebi
      Equi-regular and absolutely continuous measures on locally compact semigroups
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 25-28, 1263-1268.

K. Chandrasekhara Rao, K. Balasubramanian
      Matrix transformations involving vector sequence spaces
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 25-28, 1269-1274.

S. Panayappan, S. K. Latha
      A study on generalised Aluthge transformation of composition operators
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 25-28, 1275-1280.

M. El-Shahed, T. Al-Dajani
      Positive solutions for fourth order boundary value problems
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 25-28, 1281-1286.

Xue Yang, HanJun Chen, Yongfu Su
      Strong convergence theorems for the (A,\eta)-maximal monotone in a Hilbert space
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 25-28, 1287-1294.

Zhiyong Li
      Asymptotic behavior of traveling wave fronts of Lotka-Volterra competitive system
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 25-28, 1295-1300.

H. Seghiouer, A. Lidouh, F. Z. Nqi
      Pricing Asian options by Monte Carlo method under MPI environment
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 25-28, 1301-1317.

J. Joomwong, S. Plubtieng
      A general viscosity iterative method for a countable family of nonexpansive mappings in Hilbert spaces
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 25-28, 1319-1333.

A. Neamaty, A. Dabbaghian, S. Mosazadeh
      Differential equations with singularity and turning point of second order
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 25-28, 1335-1342.

Sh. Cik Soh, D. Mohamad
      Coefficient bounds for certain classes of close-to-convex functions
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 25-28, 1343-1351.

K.P.R. Rao, N. Srinivasa Rao T. Ranga Rao and J. Rajendra Prasad
      Fixed and related fixed point theorems in sequentially compact fuzzy metric spaces
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 25-28, 1353-1359.

S. Kr. Saxena
      Generalization of absolute matrix summability factors
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 25-28, 1361-1368.

C. T. Aage, J. N. Salunke
      A note on common fixed point theorems
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 25-28, 1369-1380.

C. T. Aage, J. N. Salunke
      A note on fixed point and common fixed point theorems in 2-metric spaces
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 25-28, 1381-1392.

H. Akay
      Distinguishing the elements of Banach algebra among those of its second dual
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 25-28, 1393-1400.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |